The Lupus Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
257 Posts
Discussion Starter · #1 ·
Just wondering if anyone else has experienced what I call a medicine-y taste in the back of the mouth. I've had it for two straight weeks now. Nothing takes it away--not mouthwash, gum, food, nor drink. It's annoying. My diet hasn't changed. Anyone else?

1tiredmama
 

·
Duncan
Joined
·
254 Posts
You've just reminded me that I had that one last year. It was there all the time and seemed to be at the same time that I got massive pain in my oesophagus. It lasted about a month then just disappeared (the pains remained for a few months more). Didn't come back. Most bizarre! Nothing got rid of it when it was there.

Hopefully it will soon go from you, too. Good luck!
 

·
Registered
Joined
·
759 Posts
Altered taste can be a side affect of certain medications, also sjogrens can cause it, but I am sure there are many other causative factors, so I hope you can manage to get to the bottom of it.

Best wishes
Ann
 

·
Registered
Joined
·
1,064 Posts
I just started taking Cymbalta and noticed a worse taste in my mouth. My friend who also recently started this drug has the same thing.
 

·
Registered
Joined
·
3,894 Posts
I had a funny taste in the back of my mouth - sort of like a mild burning. Anyway I ignored it until it became painful to eat and my tongue turned yellow. It turned out to be oral thrush - could this be a possibility for you?

Nellie
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top